# SDR R61A202004010476

- Difficulty date: March 18, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 40,437 hours, 24,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel Support
- Part number: 17086139005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK*** CF III, CORROSION FOUND AT PANEL SUPPORT BTW FR 88-90, LBL 36. REPLACED PANEWL SUPPORT IAW SRM 51-41-01, 51-42-01 AND 51-43-03. ***AIRCRAFT REMAINS IN HEAVY CHECK***
